# SDR DALA2023061604935

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 106,335 hours, 15,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 EMERG EVAC SQUIB TEST LAMPS INOP. CORRECTIVE ACTION: FOUND LT EMERGENCY OFF WING BATTERY DEAD. R+R LT EMERGENCY OFF WING SLIDE BATTERY PER B767-300 AMM 25-65-17 OPS CHECKS GOOD. (4687324)
